# SDR DXTA2022112874680

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Rkwell 700
- Aircraft serial: 7000062
- Aircraft time: 1,252 hours, 729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008151
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: WITH SHIP POWER OFF, EMERGENCY LIGHTS INTERMITTENTLY DO NOT ILLUMINATE IN THE "ARM" POSITION.  THEY DO ILLUMINATE NORMALLY IN THE "ON" POSITION.   TROUBLESHOT IAW CE-700 WD 33-50-01·01 TO DEFECTIVE EMERGENCY BATTERY PACK #1 E/N UC019 AND EMERGENCY LIGHTS SWITCH SI906. REMOVED BATTERY #1 AND REPLACED WITH REPAIRED UNIT IAW AMM 33-50-07. AS A PRECAUTION REPLACED RELAY KF125.REMOVED COCKPIT OVERHEAD SWITCH PANEL AND REPLACED WITH SERVICEABLE UNIT IAW AMM 33-10-57. EMERGENCY LIGHTS OPERATIONAL TEST IS SATISFACTORY. ALL LIGHTS REQUIRED OPERATIONAL TEST ARE SATISFACTORY IAW AMM33·00·00. BATTERY PACK #1 THE SWITCH PANEL HAS BEEN REMOVED SERVICEABLE FROM A/C N567QS:
